MathSciNet Relay Station
MathSciNet bibliographic data
MR880507 57M25
Levine, J. P. Surgery on links and the $\overline\mu$-invariants. Topology 26 (1987), no. 1, 45–61.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement